# SDR 2020FA0000550

- Difficulty date: December 14, 2020
- Submitted: December 15, 2020
- Operation: General aviation
- Aircraft: N59JN
- Make and model: Cessna 525C
- Aircraft serial: 525C0018
- Aircraft time: 1,945 hours, 1,070 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: S35978
- Part serial: 40819186
- Condition: Failed
- Location: Master
- Part time: 1,945 hours, 1,070 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS ON START UP BATTERY VOLTAGE DROPPED BELOW MINIMUM REQUIRMENTS FOR PROPER START.  UPON FURTHER INSPECTION FOUND MAIN SHIP BATTERY TO BE INOPERABLE.  COMPLIED WITH REPLACMENT OF MAIN SHIP BATTERY.  OPERATIONS CHECKED GOOD AND AIRCRAFT WAS OK FOR RETURN TO SERVICE.
